# SDR E81RJT22642

- Difficulty date: September 16, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N495CT
- Make and model: Beech 400A
- Aircraft serial: RK547
- Aircraft time: 1,023 hours, 766 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Transducer
- Part number: APTE233A1750300A
- Part serial: 695010176
- Condition: Malfunctioned
- Location: Rudder Boost
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW NOTED "RUDDER BOOST FAILURE" INDICATION SHORTLY AFTER DEPARTURE FROM KRFD, RETURNED TO KRFD. TROUBLESHOOTING INDICATED FAILED R/H ENGINE #1 RUDDER BOOST PRESSURE TRANSDUCER MT106. REPLACED PRESSURE TRANSDUCER WITH NEW PRESSURE TRANSDUCER, RUDDER BOOST SYSTEM FUNCTIONAL CHECKS OK. RECOMMEND MANUFACTURER INVESTIGATE WHETHER AN INFREQUENT FAILURE OR EXCESSIVE FAIL RATE FLEET-WIDE PROBLEM. TRANSIENT AIRCRAFT, PART HISTORY NOT AVAILABLE.
